Barycentric Formulas for Interpolating Trigonometric Polynomials and their Conjugates.
Numerische Mathematik, Tome 33 (1979), pp. 225-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
barycentric formulas, trigonometric polynomial of minimum degree, conjugate polynomial, recursive algorithm, fast Fourier transform
@article{NUMA_1979__33_132639,
author = {P. Henrici},
title = {Barycentric {Formulas} for {Interpolating} {Trigonometric} {Polynomials} and their {Conjugates.}},
journal = {Numerische Mathematik},
pages = {225--234},
year = {1979},
volume = {33},
zbl = {0442.65129},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132639/}
}
P. Henrici. Barycentric Formulas for Interpolating Trigonometric Polynomials and their Conjugates.. Numerische Mathematik, Tome 33 (1979), pp. 225-234. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132639/